Generalized quasirandom graphs

L. Lovász, Vera T. Sós

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

We prove that if a sequence of graphs has (asymptotically) the same distribution of small subgraphs as a generalized random graph modeled on a fixed weighted graph H, then these graphs have a structure that is asymptotically the same as the structure of H. Furthermore, it suffices to require this for a finite number of subgraphs, whose number and size is bounded by a function of

Original languageEnglish
Pages (from-to)146-163
Number of pages18
JournalJournal of Combinatorial Theory. Series B
Volume98
Issue number1
DOIs
Publication statusPublished - Jan 2008

Fingerprint

Subgraph
Weighted Graph
Graph in graph theory
Random Graphs

Keywords

  • Convergent graph sequence
  • Graph algebra
  • Homomorphism
  • Quasirandom graph

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Generalized quasirandom graphs. / Lovász, L.; Sós, Vera T.

In: Journal of Combinatorial Theory. Series B, Vol. 98, No. 1, 01.2008, p. 146-163.

Research output: Contribution to journalArticle

Lovász, L. ; Sós, Vera T. / Generalized quasirandom graphs. In: Journal of Combinatorial Theory. Series B. 2008 ; Vol. 98, No. 1. pp. 146-163.
@article{7d09d77c10494ebda5901f00b23a6a49,
title = "Generalized quasirandom graphs",
abstract = "We prove that if a sequence of graphs has (asymptotically) the same distribution of small subgraphs as a generalized random graph modeled on a fixed weighted graph H, then these graphs have a structure that is asymptotically the same as the structure of H. Furthermore, it suffices to require this for a finite number of subgraphs, whose number and size is bounded by a function of",
keywords = "Convergent graph sequence, Graph algebra, Homomorphism, Quasirandom graph",
author = "L. Lov{\'a}sz and S{\'o}s, {Vera T.}",
year = "2008",
month = "1",
doi = "10.1016/j.jctb.2007.06.005",
language = "English",
volume = "98",
pages = "146--163",
journal = "Journal of Combinatorial Theory. Series B",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Generalized quasirandom graphs

AU - Lovász, L.

AU - Sós, Vera T.

PY - 2008/1

Y1 - 2008/1

N2 - We prove that if a sequence of graphs has (asymptotically) the same distribution of small subgraphs as a generalized random graph modeled on a fixed weighted graph H, then these graphs have a structure that is asymptotically the same as the structure of H. Furthermore, it suffices to require this for a finite number of subgraphs, whose number and size is bounded by a function of

AB - We prove that if a sequence of graphs has (asymptotically) the same distribution of small subgraphs as a generalized random graph modeled on a fixed weighted graph H, then these graphs have a structure that is asymptotically the same as the structure of H. Furthermore, it suffices to require this for a finite number of subgraphs, whose number and size is bounded by a function of

KW - Convergent graph sequence

KW - Graph algebra

KW - Homomorphism

KW - Quasirandom graph

UR - http://www.scopus.com/inward/record.url?scp=36049039289&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36049039289&partnerID=8YFLogxK

U2 - 10.1016/j.jctb.2007.06.005

DO - 10.1016/j.jctb.2007.06.005

M3 - Article

AN - SCOPUS:36049039289

VL - 98

SP - 146

EP - 163

JO - Journal of Combinatorial Theory. Series B

JF - Journal of Combinatorial Theory. Series B

SN - 0095-8956

IS - 1

ER -